# SDR DALA2023081406608

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,182 hours, 40,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0650 WEAR OUT OF LIMITS (WIDTH MEASUREMENT) ON FWD SLIDER OF L4 DOOR GIRT BAR MECHANISM. CORRECTIVE ACTION: SUMMARY OF NRC 00029: FWD SLIDER OF L4 DOOR GIRT BAR MECHANISM. WAS REPLACED PER B757-200 AMM 25-66-10. (2911405)
